Ann Dermatol.  2011 Dec;23(Suppl 3):S380-S382. 10.5021/ad.2011.23.S3.S380.

A Case of Celecoxib Induced Acute Generalized Exanthematous Pustulosis

Affiliations
  • 1Department of Dermatology, Samsung Medical Center, Sungkyunkwan University School of Medicine, Seoul, Korea. dylee@skku.edu

Abstract

Acute generalized exanthematous pustulosis (AGEP) is manifested by rapid development of many sterile, nonfollicular pustules on a background of edematous erythema. More than 90 percent of AGEP are induced by medication, mostly antibiotics. Drug patch test can be helpful in the diagnosis of AGEP. This paper reports the first case of celecoxib-induced AGEP confirmed by patch test in Korean literature.

Keyword

Acute generalized exanthematous pustulosis; Celecoxib; Patch test
Full Text Links
  • AD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr